# SDR SWIA200922991

- Difficulty date: October 23, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 31,697 hours, 45,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT THIRD OF FLOOR LEVEL EMERGENCY LIGHTS INOP.  (FLT 5803)  RESET FUSES.
